# SDR SWAA2019081335859

- Difficulty date: July 13, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N568WN
- Make and model: Boeing 737-76N
- Aircraft serial: 32583
- Aircraft time: 55,773 hours, 27,078 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE "T" CAP UPPER AND LOWER SURFACE CORRODED AT NUTPLATE HOLES BS. 986, RBL 43. / REPAIRED FLOOR BEAM UPPER T-CAP IAW EA.
